| Catalog Number |
109775 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
08/05/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that almost 3 months after the dental implant was installed in patient¿s mouth, it was verified its non-osseointegration.Patient presented bone type iii and immediate load was not performed.